This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reply to Letter to the Editor “Paroxetine-Induced Anorexia in a Patient With Bulimia Nervosa”

Article Abstract

Letter to the Editor

Sir: Dr. Sagduyu refers to a letter published by Dr. Salcedo and me in 1994 reporting the intermittent and dose-dependent appearance of anorexia in a bulimic patient (with antecedents of anorexia nervosa) treated with fluoxetine. Dr. Sagduyu reports the case of a bulimic patient who presented severe adverse reactions (including anorexia) after the administration of paroxetine 20 mg/day, and a fair response to sertraline. He concludes that when anorexia occurs as a side effect after the administration of an SSRI antidepressant, the best procedure is to switch to a different SSRI rather than maintaining the first drug with a lower dosage.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Eating Disorders